# SDR 98ZZZX2687

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N84L
- Make and model: Bbavia S7DC
- Aircraft serial: 7DC3228
- Engine: Cont C8512F
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 1101876
- Condition: Failed
- Location: Dc System
- Component: Delco
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS 530412 NUT, 2.531325 GEAR 530407, SLEEVE 4.632050 BUSHING 352030 RETAINER.  THESE COMPONENTS FAILED CAUSING THE GENERATOR SHAFT TO FAIL.  THE PARTS WERE CHEWED UP BY THE CAMSHAFT GEAR AND METAL CONTAMINATED THE OIL SYSTEM.  THE ACCESSORY CASE WAS ALSO DAMAGED BEYOND REPAIR.  THERE WERE SEVERAL BAD NICKS AND GOUGES BY THE OIL PUMP HOUSING.  REQUIRED ENGINE TEAR DOWN AND MAJOR OVERHAUL.
